# SDR 0102139918

- Difficulty date: June 13, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- Aircraft time: 71,302 hours, 68,966 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AT 35,000 FEET, MASTER WARNING AND CABIN ALT LIGHTS ILLUMINATED WITH CABIN CLIMBING AT 1000 FT PER MINUTE AND ALL PASSENGER OXYGEN MASKS DEPLOYED.  FOLLOWED COM PROCEDURES AND WERE UNABLE TO CONTROL CABIN IN AUTO OR MANUAL WITH AIRFOIL AND ENGINE ANTI-ICE OFF.  DESCENDED TO 10,000 FT AND RETURNED TO MSP.  MAINTENANCE FOUND A BLOWN DUCT BOOT AND BROKEN CLAMP AFT OF RIGHT WATER SEPARATOR.  REPLACED BOOT AND CLAMPS.  OPERATIONAL AND PRESSURIZATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
